I completely get how you feel. Try not to worry too much though. At least they are going to do more blood tests for you.
If it should turn out that you are not post meno (and that is unlikely), it's only been a few weeks (I worried myself about that too) but it is still a short time frame that you've been on anastrazole and in the scale of how long you will take for, I was told not to worry.
I was referred to the menopausal bleed unit which is a 2 week referral time for further tests and have ultrasound plus a biopsy just to rule out anything nasty (which it wasn't) as bleeding post menopause is considered unusual.
I was also told at the time that after being on Tamoxifen for a couple of years before switching to Anastrazole it can also sometimes cause the womb lining to shed in the first few weeks of switching. Not the cause for me however and I don't know if it occurs without Tamoxifen involvement either. Obviously anything out of the ordinary like that at all needs to be looked into just to be sure of the cause.
Yes, definitly contact them today. How you been on the Anastrazol long and has this been happening a while? When it happened to me it completely messed with my mind as I had been told I was post meno and it was a shock to find I wasn't. Apparently a small percentage of women at this age bounce around between peri and post meno and I was one of those but felt very anxious about it all.
Of course it could just be caused by the anastrazole as some ladies do have a bleed when starting it which for them is normal.
However, with any bleeding, especially when you are supposed to post menopause, you must see a doctor about it straightaway for investtigation!
Let us know how you get on.
Hi MC Helen
Not sure of your age. I was switched to Anastrazole after 2 blood test results showed I was definitly post menopausal. However, after around 7 weeks I had a very heavy period which was a hugh shock. Had to have lots of investigations etc but it was then decided that I wasn't fully post meno after all but was probably still peri menopause (as often happens at my age, I was then 49 (50 now), and blood tests can be misleading), so I now have the monthly Zolodex injecion to make sure I am post menopause.
Assume that you have been in touch with your doctors and the team looking after you and they know about all this?
Know what you mean, I was advised by the OH medic to have 3 weeks off post rads, I had worked through my rads but only 3 days a week 4 hours a day so I carried on doing that but promised my boss that if I was struggling at any point I would let her know. I still get a bit of fatigue now but generaly because I have not drunk enough udring the day, my fault!! The important thing is to listen to your body xx
Just keep moisturising and drinking plenty of fliud that should help with tiredness/fatigue. Nice not having to go to and fro to the hospital xx
Let us know how you get on xx Rang the bells for you the other night on the October rads thread, how are you feeling post rads? xx
Have you checked with your Oncologist or breast care nurse to see what they say about it?